Wildflower Festival 

June 12th 9am-9pm

A Family Friendly event
Workshops  |  Wellness  |  Local Vendors  |  Yard games  |  Live music & other performances  

Food trucks  |  Art  |  Storytime(s)  |  Nature Connection  |  Campfire fun

***Click here to sign up to volunteer!***

Check this page regularly for updates!

Food 

 

Casso's Chick'n (11am to 9pm)

Here at Casso’s Chick’n we strive to make the unbelievable, believable. Going from a non vegan to a vegan can make

you miss the comfort food you're so used to. Like spicy chicken sandwiches and macaroni and cheese, all of these things

we’re so used to getting up and making or going out to buy ourselves. Look no longer! Cassos’s is here to fulfill that

emptiness of comfort food. We are a local pop up style restaurant where we travel to different cities in Oklahoma and

sell our gourmet vegan chick’n sandwiches. You can also have the pleasure of hiring Casso’s for an event. Our plan is to

make a huge stamp in the vegan industry so no vegan is left out. Casso’s Chick’n is for everyone to enjoy! Vegan or Not!

Find Casso's Chick'n on Facebook or Instagram

 

Activites throughout the day

~Local vendors~
9am-5pm

Support these local artists, makers, bakers, and producers! 

Flora BodegaLeathers by LoryVillage Wolf StudiosSage & Elm ApothecaryThe Burning Okie

Circleculture FarmPrairiebourne BotanicalsBob's BerriesSunny Girl SundriesSterling Williams Collage

WoodEye FarmGrace of the Plains LeatherJoy AndrewsDugout Creek DexterityBright Circle Herbcraft LLC

Phillip McGee PhotographyMoonflower by MahinaRoserock ApothecaryFireside Craft Studios, 

Brooklin's gluten-free treats, Jonah's Gourmet Limeades, Heavenly Crystal Creations, Inga & Chelsea 

Stop by one of our booths with experiential offerings!

Henna by Vandana Jaiswal

Tarot readings by Jackrabbit Spiritual

Poetry writing by Belinda Bruner Before Books (great gift for Father's Day or for another beloved!)

Get a self-portrait sketched by artist Chelsea Thurman


~Live music and other performances~

Enjoy music, open mic, spoken word performance, and "Get to Know our Residents" storytelling

at the Sound Garden located in our memorial arboretum.

Musicians include Tyler Hopkins, Marco Tello, Levy Hinojosa, Travis Erwin,

Adam Lau, Justin Rice, Steve Battles and Katie Williams 

~Live Mural Painting~

~Yard Games~

Enjoy croquet, bean bag toss, boccie ball, and more by the swings! Fun for all ages.

scheduleD events

9am @ Chapel Grove

 Pranayama Yoga (Breathing Yoga) with Vandana Jaiswal 

1hour 30 mins | $25 | email vandanajaiswal1979@gmail.com to register

* Empty Stomach is recommended

Yoga•Mudras•Ayurveda

•Prana means cosmic and universal life force which is responsible for keeping us 'alive'.

•Ayama has two meanings to expand/ stretch/ and to control/restrain. Breath is a gross manifestation of this prana. So, the word pranayama means the ability to expand or stretch our life force (prana) by controlling the breath.

•Pranayama are yogic breathing exercises that have the ability to quickly increase our energy,

release stress, improve our mental clarity, and improve our physical health”.

•Pranayama is for everyone.
 

9:30am @ St. Francis House Lawn

The Eight Brocades of Qigong with St. Francis Resident, Adam Lau 

30 minutes | $10-20 suggested donation | Pay here (**Specify "Qi Gong" in comments) to register. 

Starting with learning how to stand and understanding the breath and movements, a brief history of

Qigong then beginning practice. Eight-Section Brocade, Eight Silken Movements or Eight Silk Weaving, the name of the form generally refers to how the eight individual movements of the form characterize and impart a silken quality to the body and its energ Qigong, breath and body, Qi, life energy, energy flow, 8 Brocades.

 

10am to 5pm @ Arboretum

Chair Massage and CranioSacral with Horizon Lightheart LMT from CoreCultivations Body Therapy Works

15 minute sessions | 15 minute sessions for $20 | Walk-up & same-day scheduling. Cash & Apply Pay accepted.

Relax in a clean and comfortable chair under a shady tree. Enjoy an uplifting Massage and CranioSacral session from

an experienced and vibrant practitioner. I would love to ease your pains and refresh your spirit.

 

10am @ St. Francis House Lawn

Tai Chi with Haridas Heitz 

1 hour | suggested donation $20 | email haridasheitz20@gmail.com to register

An introduction to the practice of Tai Chi, utilizing warm-ups, qigong and

practice of some movements from the Tai Chi Form (Yang Short Form).

10am @ The Arboretum Sound Garden

Kids' Jamboree & Parade with local musicians 

1 hour | FREE | drop-in // no registration required

Bring your kids (and optional kazoos, egg shakers, and other sound-makers) to the Arboretum for a party around the trees! We'll make music, dance together, and end in a parade around the Sound Garden.

 

10:30am @ Learning Center

Unconscious Collage Art with Hallie McGrath from Jackrabbit Spiritual

1 hour | $15 | Text 405-820-9981 to register

Connecting to our unconscious with collage. We’ll play some music and do simple cut and paste collages

with magazines. I’ll help you make connections around the symbolism and imagery in your artwork, and

we can share and discuss after, if time affords and there is interest.
Follow Jackrabbit Spiritual on Instagram

 

11am @ Chapel Grove

Grounding + Growing Movement Arts Practice with Erin King from The Balanced Kinesphere

45 minutes  | Suggested offering $10-15 | email thebalancedkinesphere@gmail.com to register
Explore movement through a lively interplay of inner connectivity and outer expressivity (grounding + growing) in

this all-levels practice. Experience connection by yielding into the Earth and feeling matched by its support.
*Please bring a yoga mat and a block if you have one.
Follow the Balanced Kinesphere on Instagram

11:30am @ The Hildegarden

Storytime with children's librarian Mr. Daniel

30 minutes | Free 

Come enjoy an interactive storytime by the garden!

 

12pm @ Chapel Deck

Making Prayer Beads: a History through Different Religions with Tim Bodenstein from Hesed Yoga

1.5 hours | $25 | email hesedyoga@yahoo.com to register

We will go through a brief history of prayer beads in different religions and end talking about using them in the Christian faith.  Participants will also make a set to take with them along with instructions on how to use them. 

Find Hesed Yoga on Facebook

1pm @ Chapel Grove

Embodied Therapy for Life Change with Sarah Bustamante from SoulFly Therapy

2 hours | $60 | Space is limited! To register, send payment via Paypal to @SoulFlyTherapy.

Please specify in the message field first and last names of those whom you are registering.

Experience the group "Navigating Change" using the proven-effective Phoenix Rising Method in this abbreviated,

yet potent sample of the full 9-week series for mindfully moving through significant life changes.

Through embodied movement, open-ended self-inquiry, journaling, dyads, and group sharing,

you'll take the first steps to connecting more intimately with the wisdom of your body

in order to live in alignment with your truest, most authentic self.

*Please bring a hydrating beverage, journal, yoga mat, and a cushion or blankets to use on the ground.

1pm @ St. Francis House Lawn

Tai Chi with Haridas Heitz 

1 hour | suggested donation $20 | email haridasheitz20@gmail.com to register

An introduction to the practice of Tai Chi, utilizing warm-ups, qigong and

practice of some movements from the Tai Chi Form (Yang Short Form).

 

1:30pm @ The Hildegarden

Storytime with children's librarian Mr. Daniel

30 minutes | Free 

Come enjoy an interactive storytime by the garden!

 

2pm @ Learning Center

Safety with Herbs with Joan Cowden from Bright Circle Herbcraft LLC

1 hour | $10.00 | Pay here

As people transition to using herbs for health, they often have valid concerns about the safety of herbal products. 

Clinical Herbalist Joan Cowden will share the primary principles to consider when electing to include herbs in

your health regimen. She will touch on appropriate uses of several types of herbs including adaptogens;

herbs and pregnancy; and a common herb that can interact with some pharmaceutical drugs.

Find Bright Circle Herbcraft on Facebook

 

3:30pm @ St. Francis House Lawn

The Eight Brocades of Qigong with St. Francis Resident, Adam Lau 

30 minutes | Suggested donation $10-20 | Pay here (**Specify "Qi Gong" in comments)

Starting with learning how to stand and understanding the breathing and movements, a brief history of Qigong then beginning practice.  Qigong, breath and body, Qi, life energy, energy flow, 8 Brocades.

 

4pm @ Chapel Grove

Merkaba Activation Meditation with Sabrina Wright from The Wright Aesthetics

1 hour | $10-20 suggested donation | Email smwright2006@gmail.com + Pay here (**Specify "Merkaba Meditation" in comments)
Merkaba activation meditation will take us to the realm between this world and the next. Come get lost with me

for an hour while I send you reiki energy healing and take you into the Merkaba! Mer, which means light, Ka,

which means spirit and Ba, which means Body. Put together, these three words connote the union of spirit with

the body, surrounded by light. The symbol, which takes the shape of a star, is believed to be a divine vehicle made

entirely of light and designed to transport or connect the spirit and body to higher realms.

*Please bring a yoga mat, meditation pillow, journal, and any crystals you connect with.

 

4:45pm @ Prairie Labyrinth

Prairie Labyrinth Wildcrafting Walk with +Aidan, executive director & bishop of the prairie

1.5 hours | $15-20 suggested donation | | Pay here (**Specify "Wildcrafting walk" in comments)

Labyrinths have been in use since at least 400 BCE. They are a mystical winding path representative of the spiritual journey. Join Fr. Aidan on this contemplative nature noticing wildcrafting walk. We'll walk our 5 circuit prairie labyrinth, identifying medicinal or edible plants, connecting to our senses, and connecting with our spirits through poetry and contemplation. The walk will be at a slow pace and will take approximately 1.5 hours.

6pm @ Chapel Deck

Mantra Chanting with Haridas Heitz

1 hour | Free | Email haridasheitz20@gmail.com to reserve your spot!

An introduction to the Hindu form of chanting known as kirtan (call and response chanting of mantras). We will do

some chanting utilizing the music of Krishna Das as well as some mantra repetition without music (known as japa).

 

7pm @ The Hildegarden

Ladybug Storytime + Release with Lori Ann & Katherine from St. Francis' Prairiewood Forest School

30 minutes | Free 

Come enjoy an interactive storytime with Prairiewood Forest School nature mentors Lori Ann and Katherine,

then experience natural garden management by helping us release ladybugs into the garden!

Follow Prairiewood Forest School on Instagram

 

7:30pm @ Fire Ring by the Pond

Fireside Drumming + S'mores with Adam Lau, resident of St. Francis of the Woods

2+ hours (come-and-go) | Free